Items for Morris, Charles

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Morris, Charles and Taheri, Ali (2017) Annular rearrangements, incompressible axi-symmetric whirls and L1-local minimisers of the distortion energy. Nonlinear Differential Equations and Applications. ISSN 1021-9722 (Accepted)

Morris, C and Taheri, A (2017) Twist maps as energy minimisers in homotopy classes: Symmetrisation and the coarea formula. Nonlinear Analysis: Theory, Methods and Applications, 152. pp. 250-275. ISSN 0362-546X

Kiss, Istvan Z, Morris, Charles G, Sélley, Fanni, Simon, Péter L and Wilkinson, Robert R (2015) Exact deterministic representation of Markovian SIR epidemics on networks with and without loops. Journal of Mathematical Biology, 70 (3). pp. 437-464. ISSN 0303-6812

This list was generated on Tue Dec 12 02:49:18 2017 GMT.